# SDR 2004UALA00563

- Difficulty date: June 8, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 21,754 hours, 8,365 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW HYDRAULIC SYSTEM FAILED. NR 2 ENGINE DRIVEN PUMP FOUND LEAKING. REPLACED ENGINE DRIVEN PUMP. OPERATIONS CHECK NORMAL.
